Homeopathy and Health Forum
how to cancel homeopathy's effectHi, my brother has schizophrenia, homeopathic doctor told me to give him 1 single dose of Stramonium 200 daily for 3 days, first day he started talking very loud to himself but at night he slept better and the day after he was a little better, second day after taking it he was a little better, on the third day he started becoming nervous! and since i stooped the remedy he is NOT sleeping good at all and he is very nervous, he keeps talking to himself but very slowly (not loud), he is not attentive and forgets everything right away, and he is restless, today id day 7th! I don't know if these are good signs or bad signs! also is this going to go away? is there anything to cancel the remedy's effect? or I should wait and see what's going to happen? PLEASE ADVISE, THANK YOU
maryam on 2017-07-21
If he has had these symptoms in past then he is aggravating-
Which means old things are releasing. You have to wait and watch for
At least 10 days and keep notes and observe reactions.
It is difficult to determine right dosing- especially if the person is on other meds. The standard is when one has a reaction-
Good or bad-stop at that point.
Homeopathic meds are chosen to be a good "match" to the individual.
The close "match" will stimulate the life force
To move out the remedy and the actual disease.
The life force clears things in its own way- things
Have to come up and OUT. Allopathic treatment is for suppression-
Please google herings law of cure to see examples of the way life force clears.
In serious cases like this one has to be ready to handle what is going to come up- and if the patient does not understand
How this works ? It is a real tough job for the caretaker.
Bottom line- you need to wait.
simone717 on 2017-07-21thank you for your fast reply, and yes he has had all these symptoms for a long time, so I'll wait and see what's going to happen today is the 4th day after the 3 day treatment (all together 7 days), and it's not very hard for me to handle his symptoms but I didn't want to do something that makes him worse in long terms! thank you again
ps. doctor suggested we wait and see for 15 days if everything OK take 1 pellet 200 c for a month! isn't this too much? I have been taking homeopathic for a long time but never high dose for 1 month! please give me your opinion thank you so much
my brother has had schizophrenia for 20 years and all of his symptoms are in Stramonium remedy such as:
speaking to himself
make gestures of hands like rrasping or reaching something
nervous and restless
sleepy but can't sleep
staring with his eyes
maryam on 2017-07-21I agree daily is too much. Once the remedy has activated the life force you need to see the response-and the response is always going to be unique to that person.
For instance, let's say after 10 days many of the symptoms
Calm down. He feels better for 4 days then same symptoms begin again. At that time I would repeat one dose of 200c. Maybe you find it aggravates and holds for 10 days - maybe it does nothing and you would try a single 1m dose then. Or if highly sensitive and still on allopathic meds, you would want to switch to LM potencies which can be taken daily- until aggravation.
The point is - what kind of homeopath do you have?
Sometimes it is a naturopath without real homeopathy edu.
I do not agree with their down the road? Dose advice.
You need to wait right now and on here I would post for sameer vermani
And ask him for an opinion-AFTER you wait.
It is way more complex if he is on allopathic
And you really need an expert homeopath
To address the weaning off of allopathic along with correct dosing of
simone717 on 2017-07-21This thread continues beneath the following ad.thank you and his homeopath is not really a homeopath he is an MD doctor and herbalist but he does give homeopathic remedies sometimes! I have noticed in America they give too much or too long OF homeopathic remedies, comparing to united kingdom and they also give multiple remedies which I know it's not always a good thing! at first he gave my brother Stramonium 30c 2 pellets a day for 3 days, At first he wasn't good for few days then he was very good for few days and then again he was the same as before, so after 2 weeks he went up to 200 c 1 pellet daily for 3 days now we are waiting, and for sure I will post the results after 15 days and thank you again for your help I really appreciate thank you
maryam on 2017-07-22
homeopathy is water, water has more impurities than any supposed added substance... maybe stop giving someone with schizophrenia snake oil and seek real medical treatment.
sci_guy on 2017-07-22thanks for your concern, he is taking his medicines and seeing his doctor in regular basis, there is no cure for schizophrenia! I have cured my conditions with homeopathic remedies before and i am sure there is a cure for him too, his MD doctor also is very open minded and ok with alternative medicine! here in this forum I am seeking for advise for homeopathic remedies though!
maryam on 2017-07-22hello sameer vermani please answer if you read this, thank you so much
my brother has had schizophrenia with depression for more than 25 years he has been on haldol 50 mg injection for schizophrenia and paxil 40 mg (anti depressant) and medicine for hand tremor and sleeping pills! his MD/Homeopath gave him Stramonium 30c 2 pellets a day for 3 days, first day he wasn't good he was talking to himself and was not attentive and was moving his hands like showing something! but at night he slept better! and the day after he felt good he was happy and wasn't talking to himself much and he was more attentive and less forgetful than usual but after the third day he wasn't good for few days and then again he was the same as before he started Stramonium 30c, after 2 weeks he went up to 200 c 1 pellet daily for 3 days! he didn't feel good at all for 3 weeks and then he was the same as usual, so I think lower dose worked better for him!
FYI: even when he does his injection he doesn't feel good for 1-3 days then he feels good for 2 weeks!
his symptoms are:
talking to himself
makes gestures; of hands; grasping or reaching at something
hand tremor (could be because of his medicine haldol)
sleeplessness, insomnia, Sleepy, but cannot sleep
draws lines all the time
forgetful, forgets what he said and repeats, forgets while talking
not attentive (for example: he doesn't get it right away when someone talks to him)
smokes a lot
one thing I noticed is after taking Stramonium he was smiling and laughing with himself more!
so please let me know what you think and if he can suggest anything,thank you so much
maryam on 2017-08-11
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.